Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 539684, 7 pages
Research Article

Stability and Hopf Bifurcation Analysis on a Bazykin Model with Delay

1Department of Mathematics, School of Science, Zhejiang Sci-Tech University, Hangzhou, Zhejiang 310018, China
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X2046, Mmabatho 2735, South Africa

Received 10 January 2014; Accepted 30 January 2014; Published 27 March 2014

Academic Editor: Hossein Jafari

Copyright © 2014 Jianming Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Lili Jia, and Zunbing Sheng, “Robust Stabilization of Linear Switching Systems with Both Input and Communication Delays,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Jianming Zhang, Lijun Zhang, and Yuzhen Bai, “Stability and Bifurcation Analysis on a Predator–Prey System with the Weak Allee Effect,” Mathematics, vol. 7, no. 5, pp. 432, 2019. View at Publisher · View at Google Scholar